LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Anyone get a rash with Cryptoplus?

 - UBBFriend: Email this page to someone!    
Author Topic: Anyone get a rash with Cryptoplus?
Myco
LymeNet Contributor
Member # 9536

Icon 1 posted      Profile for Myco     Send New Private Message       Edit/Delete Post   Reply With Quote 
I just started Cryptoplus a few weeks ago and now have a rash on my palms, hands, wrists. Red spots and blotches. They do not come to a head like acne. Not itchy.

I heard Erlichia and Anaplasma gives you a rash on the hands like this but not Babesia.

Anyone get this with Cryptoplus only?

Posts: 770 | From USA | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
tick battler
Frequent Contributor (1K+ posts)
Member # 21113

Icon 1 posted      Profile for tick battler     Send New Private Message       Edit/Delete Post   Reply With Quote 
Wow, that is interesting. Did you ask your LLMD? Are you thinking this is a herx? Did you notice any other symptoms when you started taking it? Increased night sweats or air hunger?

I wonder if it could be an allergic reaction to one of the ingredients in it? I also wonder if you took cryptolepsis alone if the same thing would happen.

Sorry I can't help, but I am interested to know because I may order this product!

I hope this gets better soon for you!

tickbattler

Posts: 1763 | From Malvern, PA | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
Hoosiers51
Frequent Contributor (1K+ posts)
Member # 15759

Icon 1 posted      Profile for Hoosiers51     Send New Private Message       Edit/Delete Post   Reply With Quote 
Is the rash petechiae? Those can be associated with baebsia.

I'm assuming you know what petechiae are?

Posts: 4590 | From Midwest | Registered: Jun 2008  |  IP: Logged | Report this post to a Moderator
Myco
LymeNet Contributor
Member # 9536

Icon 1 posted      Profile for Myco     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, looked that rash up. Similar but not quite Petechiae. There are no other symptoms along with the rash. I just finished 5 months of Bart treatment (Rifampin and Zith) but did not get a rash with those meds.

Don't notice anything different with the Crypto, but then again I feel very clear headed and have great energy, but that could be the bart treatment working. Really hard to say.

My LLMD says he has seen Babs rashes come and go and to stay on it if there are no other worrisome symptoms. Just curious if anyone else had this problem.

Posts: 770 | From USA | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
seibertneurolyme
Frequent Contributor (5K+ posts)
Member # 6416

Icon 1 posted      Profile for seibertneurolyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
The first thing that always comes to my mind when I read about a rash on the palms of the hands or soles of the feet is Rocky Mountain Spotted Fever.

Ever been tested for that? Would have thought the RIfampin would have cleared that, but maybe not without doxy or mino.

Bea Seibert

Posts: 7306 | From Martinsville,VA,USA | Registered: Oct 2004  |  IP: Logged | Report this post to a Moderator
Myco
LymeNet Contributor
Member # 9536

Icon 1 posted      Profile for Myco     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, I was thinking that maybe it was just coming out at the end of my treatment.

I started with 300mgs of Rifampin and 250mgs of Zith for 4 months and increased to double dosage (normal dosage) at the 5 month mark. Maybe it was just coming out?

But that doesn't make much sense if I dropped those drugs 2 weeks ago. The rash would have cleared by now. I will get tested anyway.

Posts: 770 | From USA | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
lightparfait
Frequent Contributor (1K+ posts)
Member # 22022

Icon 1 posted      Profile for lightparfait     Send New Private Message       Edit/Delete Post   Reply With Quote 
No rash!
Posts: 1009 | From NJ | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.